MathSciNet Relay Station
MathSciNet bibliographic data
MR2988197 47J25 (47H09)
Shehu, Yekini A new iterative scheme for a countable family of relatively nonexpansive mappings and an equilibrium problem in Banach spaces. J. Global Optim. 54 (2012), no. 3, 519–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement